BibTeX record journals/jsc/TombalM85

download as .bib file

@article{DBLP:journals/jsc/TombalM85,
  author    = {Ph. Tombal and
               A. Moussiaux},
  title     = {{MACSYMA} Computation of the Dirac-Bergmann Algorithm for Hamiltonian
               Systems with Constraints},
  journal   = {J. Symb. Comput.},
  volume    = {1},
  number    = {4},
  pages     = {419--421},
  year      = {1985},
  url       = {http://dx.doi.org/10.1016/S0747-7171(85)80023-7},
  doi       = {10.1016/S0747-7171(85)80023-7},
  timestamp = {Tue, 20 Sep 2011 11:17:56 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jsc/TombalM85},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}